How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dochealey Your Own Question
dochealey
dochealey, Senior Consultant
Category: Health
Satisfied Customers: 7240
Experience:  Physician and Surgeon
4931939
Type Your Health Question Here...
dochealey is online now
A new question is answered every 9 seconds

I was wondering if you know if lexapro or cipralex can cause

Resolved Question:

Hi! I was wondering if you know if lexapro or cipralex can cause muscle twitching ( can be explained as bubble bursting or popcorn popping )? I used cipralex for almost 4 weeks. 5 mg the first five days,then 10 mg. After the 10 mg i noticed muscle twitcing espesially in my feet but also random places in my body. Never had this before. I stopped the medication a week ago because of this,and its not gone away yet :-( Can this meds have caused me permanent damage ? I am so afraid of this :-(
Submitted: 5 years ago.
Category: Health
Expert:  dochealey replied 5 years ago.
Welcome to justanswer

Muscle twitching can occur with use of cipralex especially as a side effect of hyponatremia that is fall in levels of sodium in body.
You need to get sodium levels in your body checked.If these levels are low they can be corrected.
Customer: replied 5 years ago.

i have had it checked and it vas ok...

do you think this will go away ?

Expert:  dochealey replied 5 years ago.
Muscle twitching as a side effect of medicines is likely to be a temporary affair and I have never seen a person who has had muscle twitching as a permanent side effect.
I do feel that this should go away.
Customer: replied 5 years ago.

Have you heard of or had patients with this problem on cipralex or lexapro ?

How long do you think it takes before it goes away ? I stopped take the meds a week ago.

Expert:  dochealey replied 5 years ago.
Muscle twitching is a known side effect of cipralex use and I have only seen one person with this particular side effect with cipralex.His twitchings did go away though I do not recall how much time did that take.
dochealey and 3 other Health Specialists are ready to help you
Customer: replied 5 years ago.
Ok, so i dont have to worry i have gotten a permanent damage from this medication ?
Expert:  dochealey replied 5 years ago.
I do not think that you need to worry about permanent damage from this medication.
dochealey and 3 other Health Specialists are ready to help you